# SDR P5CA9500235

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1350 RT UPPER CORNER FITTING RIGHT BODY GEAR WHEEL WELL.  CORROSION REMOVED PER BOEING SRM 51-10-01.
